# SDR BJNA000502

- Difficulty date: May 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582214
- Part serial: TAP82
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS FLOOR AND DOOR INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT POWER SUPPLY, OPS CHECK GOOD, 33-51-81.  (X)
